# SDR J7SA2023081500370

- Difficulty date: August 11, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N555FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20222
- Aircraft time: 5,479 hours, 3,238 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL260, CREW RECEIVED AN EFIS MISCOMPARE, COMM 2 FAIL, MFD 2 FAIL, AND CROSS TALK FAIL ACCOMPANIED BY A STRONG ELECTRICAL SMELL ON THE FLIGHT DECK. AIRCRAFT LANDED WITHOUT INCIDENT AT KEFD. SWAPPED RH AND LH PFD. REPLACED PFD LOCATED IN THE RH LOCATION (LH LOCATION PRE-SWAP) IAW CL 300 AMM 31-61-01. DIAGNOSED EFIS MISCOMPARE, PERFORMED TAXI TO MULTIPLE LOCATION AND RECORDED VARIOUS HEADING SPLITS. PARKED AIRCRAFT AND RECORDED A 3-DEGREE SPLIT (WHICH IS IN TOLERANCE). SPOKE TO BOMBARDIER FSR AND CONCLUDED THAT >3-DEGREE SPLITS WERE LIKELY CAUSED BY METAL IN THE RAMP. WORK COMPLETED IAW AMM 34-21-01. REFERENCE ADVISORY WIRE AW 300-34-0104 FOR AIRPORT CAUSED ANOMALIES. ALL SYSTEM OPS CHECKS GOOD.
